# SDR GTIA040056

- Difficulty date: January 12, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION ON RIGHT CUSP WEB FS 1193-1212 RIGHT.  CUT OUT DAMAGED AREA.  FABRICATED NEW DOUBLER REPAIR.  INSTALLED REPAIR DOUBLER.  (M)
